# SDR DALA2016050703785

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,320 hours, 16,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON AFT CARGO LT FRAME UPPER FLANGE AT BS 1280 ABOVE STR 26L.  ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO LT FRAME UPPER FLANGE AT BS 1280 ABOVE STR 26L IAW ER/A 544736-14AD REV A. REFER TO THIS NRC AND THIS LOGPAGE FOR REPAIR.
